# SDR UE5R201203280001

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Part number: E310145502
- Part serial: EE063
- Condition: Misaligned
- Location: Reduction Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF REPLACING 1ST STAGE SUNGEAR AND PLANET GEAR SET, A DEFECT IN THE BEARING INSTALLED IN ALL 3 PLANET GEARS WAS FOUND.  THE BRONZE SLEEVE PORTION OF THE BEARINGS HAD ROTATED CAUSING MISALIGNMENT OF BEARING SCALLOPS.  THE BRONZE SLEEVE SHOULD NOT MOVE DURING A TYPICAL SERVICE LIFE OF A 1ST STAGE PLANET GEAR.  SUNGEAR AND PLANET GEAR SET WERE BEING REPLACED TO COMPLY WITH AD2011-25-15.  REF SB-804, REV B. THIS IS THE 5TH INSTANCE OF BRONZE SLEEVE ROTATION WE HAVE SEEN FOR THIS PART.
